My mother is suffering from primary breast cancer, and she has brain metastasis. We are taking treatment for the last three years. She underwent so many chemotherapies, radiation, body and brain radiation, surgery, etc. Presently my mother is taking Herceptin and Halaven medicines.
My mother's problems are: she cannot stand for more than a minute and unable to walk properly. She is also unable to get up from the floor when she sits on the floor. I have consulted a neurologist here. He recommended for neuro condition test. Please see the attached report. He told all the nervous system got damaged because of the chemo medicines. He has written some tablets on the prescription.
He asked for us to admit to the hospital, and he said that he would give some injection for three days, which will recover fast and it will be good. But it would be costly. If we cannot afford that much, he can prescribe us an affordable injection. Please suggest shall we take the injections or not. If so, which one is better. Please give the correct decision whether to take the injections or not. Or tablets is enough. Kindly recommend the tablets and injections, which are very good, so that she can recover quickly.
Welcome to icliniq.com.
I have gone through your mother's NCS report, which mentions symmetric sensorimotor radiculoneuropathy (attachment removed to protect patient identity).
To be straight, if it is due to radiation and chemotherapy, then IVIg is unlikely to help that much. On the other hand, if etiology is something else like CIDP (of which there is a lesser chance), IVIg is likely to help.
So, in a nutshell, if affordability is not an issue for you, IVIg may be considered. Alternatively, you may visit a center capable of doing plasmapheresis. Plasmapheresis is a very reasonable option and as good as IVIg. Every metro city is having centers capable of doing plasmapheresis, even some government hospitals. Further, I am not clear regarding what injections your treating doctor is referring to.
I hope this helps.
Was this answer helpful?|
Same symptoms doesn’t mean you have the same problem. Consult a doctor now!
A few days back at work I noticed the left side of my chin was numb ... Just side effects from chemotherapy ... Hello doctor,I am a 61-... Read fullIs there any way to prevent eye damage during radiotherapy for nose cancer?
Hi doctor,I have nose cancer, so I am going to get radiotherapy ... Read fullTips to Prevent Breast Cancer
There are a few risk factors that make you more susceptible to get breast cancer, which cannot always be prevented ... Breast cancer risk factors mean anything that affects your chance of getting... Read full
Ask your health query to a doctor online?Ask a Neurologist Now